Alert archive / Wisconsin / Flash Flood Warnings in 2025

Flash Flood Warning 12, NWS Milwaukee, WI

August 10, 2025Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Aug 10, 2025, 1:07 AM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2025, 1:07 AM CDT (06:07 UTC)
Expired
Aug 10, 2025, 5:00 AM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:10 AM CDTFLASH FLOOD2 Se New Berlin, WINumerous local news channels with footage of flooded roadways near I-43 and Moorland Rd intersection. Reports of stranded vehicles across the area.
Aug 10, 2:09 AM CDTRAIN 10.163 N Butler, WI
Aug 10, 2:13 AM CDTFLASH FLOOD3 E Waukesha, WIWaukesha Co Emergency Managers report at least 9 responses for stranded vehicles in flood waters, between 11:48 PM and 2:13 AM (current time). One water rescue underway.
Aug 10, 3:00 AM CDTRAIN 5.942 W Milwaukee, WIStorm total measurement (since flood watch began last afternoon).
Aug 10, 3:10 AM CDTFLASH FLOOD2 W Cudahy, WIKMKE Airport Ops confirms all runways except for one are flooded, along with most of the taxiways and an underpass tunnel.
Aug 10, 3:23 AM CDTFLASH FLOOD3 Nnw Brookfield, WISocial media post depicting stranded vehicles and water rising up to a house.
Aug 10, 4:00 AM CDTRAIN 9.191 Nne Greenfield, WI7:30 PM to 4:00 AM rain total from Trained Spotter.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WGUS53 KMKX 100607
FFWMKX
WIC079-133-101000-
/O.NEW.KMKX.FF.W.0012.250810T0607Z-250810T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
107 AM CDT Sun Aug 10 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Milwaukee County in southeastern Wisconsin...
  Eastern Waukesha County in southeastern Wisconsin...

* Until 500 AM CDT.

* At 107 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain. Numerous street and creek 
  flooding, basement flooding, and some stranded vehicles reported. 
  Between 3 and 6 inches of rain have fallen. Additional rainfall 
  amounts of 1 to 2 inches are possible in the warned area. Flash 
  flooding is already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, 
  Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South 
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, 
  Sussex, St. Francis, Hales Corners and Mukwonago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4319 8827 4319 8790 4319 8789 4317 8788
      4313 8790 4310 8788 4307 8786 4305 8788
      4305 8789 4304 8790 4303 8790 4300 8789
      4298 8786 4296 8785 4293 8785 4291 8784
      4289 8785 4284 8783 4284 8831

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GEHRING
1 follow-up statement
848 
WGUS73 KMKX 100737
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
237 AM CDT Sun Aug 10 2025

WIC079-133-101000-
/O.CON.KMKX.FF.W.0012.000000T0000Z-250810T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Waukesha WI-
237 AM CDT Sun Aug 10 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS 
MORNING FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

At 237 AM CDT, Local law enforcement and the public reports numerous 
instances of flash flooding of streets and creeks, including 
stranded vehicles and flooded basements. Between 5 and 9 inches of 
rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, 
  Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South 
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, 
  Sussex, St. Francis, Hales Corners and Mukwonago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4319 8827 4319 8790 4319 8789 4317 8788
      4313 8790 4310 8788 4307 8786 4305 8788
      4305 8789 4304 8790 4303 8790 4300 8789
      4298 8786 4296 8785 4293 8785 4291 8784
      4289 8785 4284 8783 4284 8831

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GEHRING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 8:28 PM CDT, 4 hours 39 minutes earlier. Its key messages:

  • Flood Watch expanded to cover southeast Wisconsin tonight until 7 AM CDT Monday. Numerous thunderstorms and heavy rain are expected over se WI into portions of south central WI. Flash flooding is possible especially in urban areas including the Milwaukee metro area.
  • Additional periods of storms expected Sunday afternoon into Monday, posing additional heavy rainfall potential. A Flood Watch remains in effect through 7 AM Monday morning for all of S WI.
Area forecast discussion, Aug 9, 8:28 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
828 PM CDT Sat Aug 9 2025

.KEY MESSAGES...

- Flood Watch expanded to cover southeast Wisconsin tonight
  until 7 AM CDT Monday. Numerous thunderstorms and heavy rain
  are expected over se WI into portions of south central WI.
  Flash flooding is possible especially in urban areas including
  the Milwaukee metro area.

- Additional periods of storms expected Sunday afternoon into
  Monday, posing additional heavy rainfall potential. A Flood
  Watch remains in effect through 7 AM Monday morning for all of
  S WI.

&&

.UPDATE...
Issued 828 PM CDT Sat Aug 9 2025

925-850 mb moisture transport is increasing out of the southwest
early this evening and riding up and over the outflow boundary
over far srn WI. In addition, corfidi vector ridging is present
over se WI along the PWAT axis of 2 inches. Expect numerous
thunderstorms and heavy rain to continue over se WI including
MKE this evening. Flash flooding will likely occur in these
areas. This could continue into overnight, but also refocus
farther west into south central WI as the swly LLJ of 25 kts
broadens into that area. The Flood Watch for the potential for
flash flooding has been expanded to include all of southern WI
until 12Z Mon.

Gehring

&&

.SHORT TERM...
Issued 300 PM CDT Sat Aug 9 2025

Tonight through Sunday night:

Synopsis/Mesoanalysis: A weak surface boundary is working into
southern Wisconsin this afternoon, encouraging shower and storm
development from the Madison metro north into the Fox River Valley.
Lift from the surface boundary is being further supported by subtle
MCV extending from central Wisconsin into the Wisconsin River
Valley, with an additional MCV apparent over the Waterloo, IA
vicinity. Expect shower and storm activity to continue sagging south
and east with the surface boundary through the remainder of the
afternoon, with additional storm development anticipated this
evening as the Waterloo MCV tracks into southern Wisconsin. An
isolated strong to severe storm is possible in this activity, with
damaging winds being the primary concern. A brief lull may follow
the evening activity, with additional storm development anticipated
after midnight as the low level jet ramps up. Torrential downpours
will be possible in this evening's & overnight's storms, which could
lead to hydro impacts across the area, with the greatest potential
for impacts (particularly any flash flooding) in areas experiencing
multiple rounds of storms. Additional storm development is
anticipated Sunday afternoon into Monday morning, with development
corridors being highly dependent on MCV's & where the progressing
surface boundary settles following tonight's convection. Additional
torrential downpours and flooding potential will exist in these
storms, with potential once more being maximized in areas of
training. A Flood Watch remains in effect through 7 AM Monday to the
northwest of the Milwaukee metro, where training potential will be
greatest.

Rest Of This Afternoon & Tonight: Heat and humidity will continue,
with heat indices in the upper 90s over southeastern Wisconsin. A
few spots will briefly climb to the 100 degree mark over this part
of the area. A high swimming risk continues through the first part
of this evening at Ozaukee and Sheboygan County beaches, with a
moderate swimming risk further south. Exercise extreme caution if
heading lakeside through this evening.

Quigley

&&

.LONG TERM...
Issued 300 PM CDT Sat Aug 9 2025

Monday through Saturday:

Synopsis: The surface boundary at the center of the short term's
shower and storm chances will linger across southern Wisconsin
during the Monday-Tuesday timeframe, supporting additional periods
of showers and thunderstorms. Much like in the short term period,
weak wind shear should keep severe potential lower in any Monday-
Tuesday activity, though a still very humid air mass will support
additional torrential downpour potential (particularly on Monday).
Additional hydrologic impacts are thus possible in early week
thunderstorms, particularly in regions experiencing repeated rounds
of heavy rainfall. What's left of the surface boundary will push
east of the region Tuesday night, resulting in a brief period of
west-northwest winds & slightly less humid conditions through
Wednesday. The briefly lower humidity will be short-lived, as re-
establishing south-southeasterly winds will push dew points upward
Wednesday night through Saturday. Additional periods of showers and
storms return to the forecast during this time period as
temperatures gradually trend upward.

Monday through Tuesday: With a surface boundary still draped across
the area, additional periods of showers and embedded storms are
forecast. Chances for storms are overall higher Monday relative to
Tuesday (~40-60% Monday compared to ~15-30% Tuesday), with activity
expected to shutdown entirely by Tuesday night as the responsible
boundary pushes east of the region. Shear will remain weak through
the entirety of this time frame, making severe potential overall low
in any storm development. Still elevated humidity & precipitable
waters pooled along the surface boundary, however, will support the
continued possibility for heavy downpours. Could thus continue to
see more minor hydro impacts (urban/small stream flooding, small
rises on area rivers/creeks) through Tuesday afternoon. Have
maintained the 12Z Monday end time of the Flood Watch in this
forecast, but will continue to monitor trends in the coming
updates.

Quigley

&&

.AVIATION...
Issued 828 PM CDT Sat Aug 9 2025

Sct-bkn040-050 tnt-Sun with rounds of showers and thunderstorms.
Areas of MVFR Cigs and Vsbys tnt becoming more widespread over
south central WI on Sunday. Local low Cigs and Vsbys at times
near and after storms.

Gehring

&&

.MARINE...
Issued 300 PM CDT Sat Aug 9 2025

1002 mb low pressure will linger across Manitoba into this evening,
with 1024 mb high pressure remaining centered over the Mid-Atlantic
states. Placed between the two surface features, breezy southerly
winds will continue across the open waters through the first half of
tonight. Prevailing southerlies will gradually decrease after
midnight as the aforementioned surface high migrates east into the
Atlantic Ocean. Generally southerly winds will continue into the day
on Sunday as a weak surface front moves into western Wisconsin,
ultimately stopping short of the open waters. Periods of showers and
storms are forecast this evening through Sunday night. Widespread
severe weather is not expected, though a few storms could produce
brief gusty winds. Winds will trend south to southwesterly during
the day Monday as 1002 mb low pressure moves into the Hudson Bay.

Breezy southerly winds will continue in nearshore zones through the
rest of this afternoon, with widespread 22-25 knot gusts
anticipated. The gusts will be accompanied by elevated wave heights,
particularly from Port Washington and points north. Gusts and wave
heights will gradually taper from south to north through this
evening, with decreasing trends continuing after midnight. A Small
Craft Advisory thus remains in effect until 7 PM CDT from Port
Washington south to Winthrop Harbor, and until 10 PM CDT from Port
Washington to Sheboygan. Periods of showers and thunderstorms are
forecast this evening through early Monday morning. A few storms
could produce gusty winds, particularly this evening.

Quigley

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060 until 10 PM Saturday.

     Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
     WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-WIZ067-
     WIZ068-WIZ069-WIZ070-WIZ071-WIZ072 until 7 AM Monday.

LM...Small Craft Advisory...LMZ643 until 10 PM Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 9, 7:52 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
752 PM CDT Sat Aug 9 2025

WIZ046-047-051-052-056>060-062>072-110100-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
752 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Flood Watch is in effect for the potential for flash flooding
across all of southern Wisconsin into Monday morning. Multiple
rounds of thunderstorms with heavy rain are forecast.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A Flood Watch will remain in effect for the potential for flash
flooding across all of southern Wisconsin into Monday morning.
Multiple rounds of thunderstorms with heavy rain are forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-110100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
752 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Numerous thunderstorms with frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorm chances linger into next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-110100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
752 PM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Numerous thunderstorms with frequent lightning and heavy rain over
the south half.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorm chances linger into next week.

www.weather.gov/mkx

In the hours before

Local storm report, Aug 9, 10:26 PM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1026 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     Rain             3 SE Waukesha           42.99N 88.20W
08/09/2025  M3.35 Inch       Waukesha           WI   Trained Spotter

            Trained spotter reports 3.35 inches of rain
            from 5:15 PM thru time of report (10:10 PM).

&&

BHS
Local storm report, Aug 9, 11:34 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1134 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Rain             1 N Greenfield          42.98N 88.01W
08/09/2025  M3.40 Inch       Milwaukee          WI   Trained Spotter

            Delayed Report: From 7pm to 9:30pm, measured
            3.40 inches with gauge. Trained Spotter.

&&

BHS
Local storm report, Aug 9, 11:45 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1145 PM CDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Rain             2 W Milwaukee           43.04N 87.95W
08/09/2025  M3.93 Inch       Milwaukee          WI   Trained Spotter

            Trained spotter reports daily total of 3.93
            inches near 27th and Highland BLVD in
            Milwaukee, measured 11:30 PM.

&&

BHS
Local storm report, Aug 10, 12:21 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1221 AM CDT Sun Aug 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     Flash Flood      New Berlin              42.97N 88.13W
08/10/2025                   Waukesha           WI   911 Call Center

            Lots of street flooding in New Berlin area
            with cars stuck in the water.

&&

Wood
Local storm report, Aug 10, 12:28 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1228 AM CDT Sun Aug 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     Rain             3 W Brown Deer          43.17N 88.04W
08/09/2025  M3.36 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             1 SE Elm Grove          43.04N 88.07W
08/09/2025  M5.14 Inch       Waukesha           WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             2 NNE West Allis        43.03N 88.02W
08/09/2025  M4.98 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             1 W Hales Corners       42.94N 88.06W
08/09/2025  M4.84 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             2 SSW West Allis        42.98N 88.04W
08/09/2025  M5.99 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             2 SSE South Milwaukee   42.89N 87.85W
08/09/2025  M2.91 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             3 S Milwaukee           43.00N 87.91W
08/09/2025  M4.28 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             1 SSE Milwaukee         43.02N 87.90W
08/09/2025  M4.38 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             4 NW Milwaukee          43.08N 87.96W
08/09/2025  M3.92 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             1 SSW Glendale          43.12N 87.93W
08/09/2025  M5.21 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge. Daily total measurement, taken
            1150 PM.

1150 PM     Rain             1 N Glendale            43.14N 87.93W
08/09/2025  M5.86 Inch       Milwaukee          WI   Mesonet

            MMSD Gauge between Fox Point and Glendale.
            Daily total measurement, taken 1150 PM.

&&
Local storm report, Aug 10, 12:37 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1237 AM CDT Sun Aug 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Rain             New Berlin              42.97N 88.13W
08/10/2025  M5.77 Inch       Waukesha           WI   Mesonet

            New Berlin Wisconet site storm total.

&&

Wood

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:04 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha6 hr
Aug 9, 10:23 PM CDTSpecial Weather StatementMKXJefferson52 min
Aug 9, 11:14 PM CDTFlash Flood WarningMKXWaukesha4 hr
Aug 9, 11:29 PM CDTAreal Flood AdvisoryMKXWaukesha3 hr
Aug 10, 12:02 AM CDTAreal Flood AdvisoryMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha3 hr
Aug 10, 1:17 AM CDTRiver Flood WarningMKXWaukesha7 days
Aug 10, 1:18 AM CDTRiver Flood WarningMKXMilwaukee21 days
Aug 10, 1:38 AM CDTFlash Flood WarningMKXOzaukee, Washington4 hr
Aug 10, 2:03 AM CDTRiver Flood WarningMKXMilwaukee21 days
Aug 10, 2:05 AM CDTRiver Flood WarningMKXMilwaukee21 days
Aug 10, 2:38 AM CDTRiver Flood WarningMKXWaukesha4 hr
Aug 10, 2:44 AM CDTRiver Flood WarningMKXMilwaukee3 hr
Aug 10, 3:32 AM CDTAreal Flood AdvisoryMKXDodge, Ozaukee, Washington3 hr
Aug 10, 5:02 AM CDTAreal Flood WarningMKXMilwaukee, Waukesha14 hr
Aug 10, 5:16 AM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Aug 10, 5:27 AM CDTRiver Flood WarningMKXMilwaukee47 hr
Aug 10, 6:52 AM CDTAreal Flood AdvisoryMKXDane3 hr
Aug 10, 7:59 AM CDTFlash Flood Warning Considerable damage threatMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Aug 10, 8:55 AM CDTFlash Flood WarningMKXDodge, Washington, Waukesha3 hr
Aug 10, 9:20 AM CDTAreal Flood WarningMKXOzaukee, Washington10 hr
Aug 10, 11:03 AM CDTAreal Flood WarningMKXMilwaukee, Ozaukee, Washington, Waukesha8 hr
Aug 10, 11:42 AM CDTRiver Flood WarningMKXOzaukee4 days
Aug 10, 11:42 AM CDTRiver Flood WarningMKXOzaukee4 days
Aug 10, 11:49 AM CDTAreal Flood WarningMKXDodge, Washington, Waukesha7 hr
Aug 10, 2:53 PM CDTMarine Dense Fog AdvisoryMKX6 hr
Aug 10, 5:36 PM CDTAreal Flood WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more16 hr

Nearby

Flash Flood Warnings in Wisconsin, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.